# SDR IXXA20150315047

- Difficulty date: March 15, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 55,054 hours, 19,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT AISLE LIGHT INOPERATIVE.  COMPLIED WITH FIM 33-51 FT 802.  REPAIRED WIRING AT RT FWD AISLE LIGHT SOCKET IAW SWPM 20-10-11 & RELAMPED IAW AMM 33-51-05. SYSTEMS OPERATIONAL CHECKED SATISFACTORY IAW AMM 33-51-00.
